Author Topic: 1 hour on medication and gyne pain gone  (Read 2554 times)

kicka

  • Guest
Ive had really painful gyne for the last couple of months i couldnt even lift boxes at work as it hurt so much.
I just got some sustanon and had 3ml and the pain has gone! completely within an hour
There was a particular lump in the left nipple that really hurt i can press it now no problems!
Man im quiete annoyed now as i went to see the doctor the other day and he dismissed my low test theories!!
Also he made alot of cracks about me wearing a bra and made me go scarlet then pointed out the fact id gone red and carried on!!
Im now thinking that 3ml was far to much for just curing this pain as i no that this medication takes a few days to fully reach the blood but what has already seems to of worked!
Im in a dilema now do i go and tell him i was right and what ive done , i am down for surgery and i dont want them to think i am messing with steroids again as that may ruin my chances of getting the op done although i obviously need this medication (in my opinion)
I am going to be taking steroids all the time now on cycle so maybe i should perspone it any comments guys?

Offline Puffynip

  • Posting Member
  • *
  • Posts: 36
You need a ton of help brotha!!!


Offline markashleigh1979

  • Senior Member
  • *****
  • Posts: 640
  • I've had my final operation :)
Are you taking eostrogen blockers? novadex ect.

If not you will just make it alot worse............roids now is a very bad idea.....that's how i got mine....

Offline Worrier

  • Gold Member
  • ****
  • Posts: 428
hmm i dohave sympathy with the doctor thing. Some doctors don't have a great bed side manner.

I remember your nickname but I have forgotten. Have you had blood hormone tests taken? If so and they are fine  then I don't think test is an issue here. Apart from this my endo toldme that taking test may well make gyne worse without est blockers as someone else mentioned.

I think you should stop the roids have the op done personally.No I don't think the doctors would be happy if you told them you were still doing steriods, when you are down for surgery.If you are not happy with your doctor and if he is a Gp see another one in the practice you can do this. he does sound a bit of an idiot to be honest.
        I would have made a complaint about what he said.I have a doctor who said something similar to me a while back before weight loss but he is a good friend and has bigger breasts than me  ;DI would see another one and explain your concerns over the pain and low test etc.

I can't explain why the pain went after an hour but an hour seems to short to me for any effect from a hormone to occur I may be wrong though.


Offline JTZ

  • Bronze Member
  • **
  • Posts: 80
Anabolic steroids can have an anti-inflammatory effect just like coticosteroids. Maybe that's where the pain relief has come from...? But that seems to have happened rather quickly...a few hours. Maybe you're just riding an adrenalin high after injecting yourself...?

3ml is a lot of sustanon to be injecting. A lot of that is going be converted to estrogen and your gyno is going to get worse and be more painful than ever before.

kicka

  • Guest
yes thanks for the good advise everything said there was very true

Yes that was the strange thing for me an hour ive gotten up this morning and its the same pain so yes could of been the adrenaline rush or whatever.

I have taken stroids for a year or two previous to this and actually got my gyne through them from what i said in the previous post i gave no comment as to my steroid knowlege or use

i have nolva on hand

I had 3 ml because i am front loading i will only be taking a ml a time after this

ive just read up on steroids for the last 8 months and feel when i first started i was such a fool as i didnt even no what pct was and thats why including other contributing factors i got gyne.

yes worrier we have spoken before by pm

thanks again people for replys i hope i get the effect i desire even if just to get big in the gym which i am now starting



 

SMFPacks CMS 1.0.3 © 2024